Post Surgery Misery

by Dawn Russell
(Arvada, Colorado)

I just had my gallbladder removed. 5 days post surgery a rash appeared (very itchy) doctor says it's an allergic reaction to scrub. I've tried all the itch creams, Benadryl, etc with no relief and now it's moving to my back, breasts and areas that were not scrubbed. I'm sure his next suggestion will be a steroid ointment. Can you recommend an alternative?

Comments for Post Surgery Misery

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: Post Surgery Misery
by: Nanette from Skin-Remedies.com

Hello Dawn,

You are most likely correct in that the next suggestion will be a steroid cream and with this type of medication comes a whole host of potential harmful side effects. I'm so glad you decided to seek out a natural alternative and have come to us. First I would highly recommend cleansing with our All Over Face & Body Wash as this will help to restore your skin to its proper pH. Follow this with an application of our My Daughter's Hand & Body TheraCream twice daily. These products will help your skin to restore to a healthier state by adding much needed moisture and health building ingredients that will help to repair the skin. Our products also have anti itch properties to further relieve the itchiness.

Please keep me posted on your progress Dawn.

Warm Wishes,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.